# SDR DXTA2012112105189

- Difficulty date: November 20, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800225
- Aircraft time: 3,730 hours, 2,402 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LANDING, HAD AN UNSAFE GEAR INDICATION (NO GREEN LIGHT ON LT MAIN) WE HAD GREEN LIGHTS FOR RT MAIN AND NOSE GEAR AND NO RED UNLOCK LIGHT. RAN GEAR WILL NOT EXTEND CHECKLIST. STILL NO GREEN. JIGGLED LT MAIN GEAR LIGHT AGAIN AND IT CAME ON.  FOUND LT GEAR INDICATOR LENSE LOOSE AND BECAME UNSEATED, & 1 EA BULB INOPERATIVE.  REPLACED BULBS WITH NEW AND REINSTALLED LENS.  RESET GEAR BLOWDOWN LEVER, AND GEAR CONTROL VALVE OVER RIDE VALVE & RESHUTTLED LANDING GEAR SYS & PERFORMED HYD BLEED.  SERVICED BLOW DOWN BOTTLE.  LANDING GEAR & INDICATION OPS CHECK NORMAL. WORK PERFORMED IAW MM 32-00-00 & 33-10-00.
